Our expert says:
Are taking any products like slimming pills or shakes or drops as part of the Slender Wonder programme? If so, please stop taking such products and see if your headaches and disorientation clear up. If they do not, then it is essential that you have a medical checkup to determine if the symptoms are not being caused by an underlying illness or condition. If you have developed these symptoms just by changing your eating habits (e.g. cutting out all carbohydrates, etc), then I would also advise that you return to eating a balanced diet that contains all the food groups and if the symptoms don't improve, please see a medical dr for a checkup.
Rather safe than sorry.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.